Approximate analytical solutions of bound states for the double ring-shaped Hulthén potential
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (20): 200301     doi:10.7498/aps.62.200301
GENERAL Current Issue| Archive| Adv Search  |   
Approximate analytical solutions of bound states for the double ring-shaped Hulthén potential
Lu Fa-Lin, Chen Chang-Yuan, You Yuan
School of Physics and Electronics, Yancheng Teachers University, Yancheng 224051, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn